# SDR SWAA2022092883095

- Difficulty date: September 19, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 58,481 hours, 34,667 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-6 CENTER CABIN FLOOR BOARD PANEL 241BF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE. / [01] EVALUATED PANEL 241BF AND FOUND PULLED FIBERS ON UPPER SURFACE. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 PAR 1A. CLEAN AND PREP FOR REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR 3A;C;E&F.VERIFIED MATERIALS AS: BMS 8-201(A141867); BMS 9-3(A10269). IAW B737-700 SRM 53-00-50-2R-1 TABLE 201.NEED OK TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES. IAW B737-700 SRM 53-0050-2R-1 PAR 3K-M. AAR OVEN BO-06 150DEG.;[04] REPAIRED DAMAGED PLIES ON UPPER SURFACE ON PANEL 241BF. IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0.;[05] VERIFIED STEPS 3-4
